%0 Journal Article
	%A Jiming Yang
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 52, 2011
	%T The Error Analysis of An Upwind Difference Approximation for a Singularly Perturbed Problem
	%U https://publications.waset.org/pdf/9939
	%V 52
	%X An upwind difference approximation is used for a singularly perturbed problem in material science. Based on the discrete Green-s function theory, the error estimate in maximum norm is achieved, which is first-order uniformly convergent with respect to the perturbation parameter. The numerical experimental result is verified the valid of the theoretical analysis.

	%P 621 - 623